Alert archive / Arkansas / Freeze Warnings in 2021

Freeze Warning 6, NWS Little Rock, AR

November 3, 202134 counties in Arkansas

NWS Little Rock, AR issued this freeze warning at Nov 3, 2021, 12:04 PM CDT for 34 counties in Arkansas. It took effect at Nov 5, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2021, 12:04 PM CDT (17:04 UTC)
In effect from
Nov 5, 2021, 1:00 AM CDT
Expired
Nov 5, 2021, 9:00 AM CDT
In force
8 hr
Issued by
NWS Little Rock, AR
All 34 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lawrence County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Randolph County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 17 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

732 
WWUS74 KLZK 031704
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
1204 PM CDT Wed Nov 3 2021

ARZ003>008-012>017-021>025-030-033-034-037-038-040-041-041000-
/O.NEW.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/
/O.CON.KLZK.FZ.W.0005.211104T0600Z-211104T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-White-Woodruff-Scott-Yell-Polk-Montgomery-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, 
Clinton, Heber Springs, Newport, Booneville, Paris, Searcy, 
Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, 
Danville, Ola, Mena, Mount Ida, and Norman
1204 PM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures expected.

* WHERE...Portions of central and north Arkansas.

* WHEN...From 1 AM to 9 AM CDT Thursday. From 1 AM to 9 AM CDT 
  Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ031-032-039-045>047-041000-
/O.CON.KLZK.FZ.A.0005.211104T0600Z-211104T1400Z/
/O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/
Conway-Faulkner-Perry-Lonoke-Prairie-Monroe-
Including the cities of Morrilton, Conway, Perryville, Cabot, 
Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, and Clarendon
1204 PM CDT Wed Nov 3 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* WHAT...Sub-freezing temperatures possible Thursday and Friday.

* WHERE...Portions of central Arkansas.

* WHEN...From late Wednesday night through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ042>044-052>057-062>064-041000-
/O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/
Garland-Saline-Pulaski-Pike-Clark-Hot Spring-Grant-Jefferson-
Arkansas-Dallas-Cleveland-Lincoln-
Including the cities of Hot Springs, Benton, Bryant, Little Rock,
North Little Rock, Murfreesboro, Glenwood, Arkadelphia, Malvern, 
Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, 
Kingsland, Star City, and Gould
1204 PM CDT Wed Nov 3 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* WHAT...Sub-freezing temperatures possible.

* WHERE...Portions of central and south Arkansas.

* WHEN...From late Thursday night through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

70
4 follow-up statements
689 
WWUS74 KLZK 040056
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
756 PM CDT Wed Nov 3 2021

ARZ003>008-012>017-021>025-030-033-034-037-038-040-041-041500-
/O.CON.KLZK.FZ.W.0005.211104T0600Z-211104T1400Z/
/O.CON.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-White-Woodruff-Scott-Yell-Polk-Montgomery-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, 
Clinton, Heber Springs, Newport, Booneville, Paris, Searcy, 
Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, 
Danville, Ola, Mena, Mount Ida, and Norman
756 PM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

* WHAT: Sub-freezing temperatures are likely both Thursday and
  Friday mornings.

* WHERE: Portions of central, eastern, north central and western 
  Arkansas.

* WHEN: Late tonight through Thursday morning, and again late
  Thursday night through Friday morning.

* IMPACTS: Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ031-032-039-045>047-041500-
/O.UPG.KLZK.FZ.A.0005.211104T0600Z-211104T1400Z/
/O.NEW.KLZK.FR.Y.0004.211104T0600Z-211104T1400Z/
/O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/
Conway-Faulkner-Perry-Lonoke-Prairie-Monroe-
Including the cities of Morrilton, Conway, Perryville, Cabot, 
Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, and Clarendon
756 PM CDT Wed Nov 3 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* WHAT: For the Frost Advisory, Frost is possible for tonight into
  Thursday morning. For the Freeze Watch, sub-freezing 
  temperatures are possible Thursday night into Friday morning.

* WHERE: Conway, Faulkner, Perry, Lonoke, Prairie and Monroe 
  Counties.

* WHEN: For the Frost Advisory, late tonight through Thursday 
  morning. For the Freeze Watch, from late Thursday night through 
  Friday morning.

* IMPACTS: Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ042>044-054>057-041500-
/O.NEW.KLZK.FR.Y.0004.211104T0600Z-211104T1400Z/
/O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/
Garland-Saline-Pulaski-Hot Spring-Grant-Jefferson-Arkansas-
Including the cities of Hot Springs, Benton, Bryant, Little Rock,
North Little Rock, Malvern, Sheridan, Pine Bluff, Stuttgart, 
and De Witt
756 PM CDT Wed Nov 3 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* WHAT: For the Frost Advisory, Frost is possible for tonight into
  Thursday morning. For the Freeze Watch, sub-freezing
  temperatures are possible Thursday night into Friday morning.

* WHERE...Garland, Saline, Pulaski, Hot Spring, Grant, Jefferson 
  and Arkansas Counties.

* WHEN: For the Frost Advisory, late tonight through Thursday 
  morning. For the Freeze Watch, from late Thursday night through 
  Friday morning.

* IMPACTS: Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ052-053-062>064-041500-
/O.CON.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/
Pike-Clark-Dallas-Cleveland-Lincoln-
Including the cities of Murfreesboro, Glenwood, Arkadelphia, 
Fordyce, Rison, Kingsland, Star City, and Gould
756 PM CDT Wed Nov 3 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* WHAT: Sub-freezing temperatures possible.

* WHERE: Lincoln, Cleveland, Dallas, Clark and Pike Counties.

* WHEN: From late Thursday night through Friday morning.

* IMPACTS: Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
522 
WWUS74 KLZK 040912
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
412 AM CDT Thu Nov 4 2021

ARZ031-032-039-042>047-054>057-050000-
/O.UPG.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/
/O.EXA.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/
/O.CON.KLZK.FR.Y.0004.000000T0000Z-211104T1400Z/
Conway-Faulkner-Perry-Garland-Saline-Pulaski-Lonoke-Prairie-
Monroe-Hot Spring-Grant-Jefferson-Arkansas-
Including the cities of Morrilton, Conway, Perryville, 
Hot Springs, Benton, Bryant, Little Rock, North Little Rock, 
Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, 
Clarendon, Malvern, Sheridan, Pine Bluff, Stuttgart, and De Witt
412 AM CDT Thu Nov 4 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

* WHAT: For the Frost Advisory, frost is possible early this
  morning. For the Freeze Warning, sub-freezing temperatures are
  expected in many areas tonight into Friday morning.

* WHERE: Conway, Faulkner, Perry, Garland, Saline, Pulaski,
  Lonoke, Prairie, Monroe, Hot Spring, Grant, Jefferson and
  Arkansas Counties.

* WHEN: For the Frost Advisory, through 9 AM CDT this morning. For
  the Freeze Warning, from late tonight through Friday morning.

* IMPACTS: Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ052-053-062>064-050000-
/O.UPG.KLZK.FZ.A.0006.211105T0600Z-211105T1400Z/
/O.EXA.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/
Pike-Clark-Dallas-Cleveland-Lincoln-
Including the cities of Murfreesboro, Glenwood, Arkadelphia, 
Fordyce, Rison, Kingsland, Star City, and Gould
412 AM CDT Thu Nov 4 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures are likely Friday morning.

* WHERE: Lincoln, Cleveland, Dallas, Clark and Pike Counties.

* WHEN: From late tonight through Friday morning.

* IMPACTS: Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ003>008-012>017-021>025-030-033-034-037-038-040-041-050000-
/O.CON.KLZK.FZ.W.0005.000000T0000Z-211104T1400Z/
/O.CON.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-White-Woodruff-Scott-Yell-Polk-Montgomery-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, 
Clinton, Heber Springs, Newport, Booneville, Paris, Searcy, 
Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, 
Danville, Ola, Mena, Mount Ida, and Norman
412 AM CDT Thu Nov 4 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

* WHAT: Sub-freezing temperatures are likely this morning and
  again Friday morning.

* WHERE: Portions of central, eastern, north central and western 
  Arkansas.

* WHEN: Until 9 AM CDT this morning, and again late tonight 
  through Friday morning.

* IMPACTS: Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.From 1 AM to 9 AM 
  CDT Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ065>069-050000-
/O.NEW.KLZK.FR.Y.0005.211105T0600Z-211105T1400Z/
Desha-Ouachita-Calhoun-Bradley-Drew-
Including the cities of Dumas, McGehee, Camden, Hampton, 
Thornton, Warren, and Monticello
412 AM CDT Thu Nov 4 2021

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Desha, Ouachita, Calhoun, Bradley and Drew Counties.

* WHEN...Later tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

44
137 
WWUS74 KLZK 041935
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
235 PM CDT Thu Nov 4 2021

ARZ066>068-051000-
/O.UPG.KLZK.FR.Y.0005.211105T0600Z-211105T1400Z/
/O.EXA.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/
Ouachita-Calhoun-Bradley-
Including the cities of Camden, Hampton, Thornton, and Warren
235 PM CDT Thu Nov 4 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

* WHAT...Freezing temperatures are likely late tonight through
  early Friday morning.

* WHERE...Southern Arkansas.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops and other
  sensitive vegetation, and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>064-051000-
/O.CON.KLZK.FZ.W.0006.211105T0600Z-211105T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, 
Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, 
Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, 
Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, 
Hot Springs, Benton, Bryant, Little Rock, North Little Rock, 
Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, 
Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, 
Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, 
Kingsland, Star City, and Gould
235 PM CDT Thu Nov 4 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures are likely late tonight through 
  early Friday morning.

* WHERE...Portions of central, eastern, north central, 
  southeast, southwest and western Arkansas.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ065-069-051000-
/O.CON.KLZK.FR.Y.0005.211105T0600Z-211105T1400Z/
Desha-Drew-
Including the cities of Dumas, McGehee, and Monticello
235 PM CDT Thu Nov 4 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

* WHAT...Frost formation is possible late tonight and into Friday
  morning.

* WHERE... Southeast Arkansas.

* WHEN...From 1 AM to 9 AM CDT Friday.

* IMPACTS...Frost could kill crops and other sensitive outdoor
  vegetation if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

232/70
860 
WWUS74 KLZK 050824
NPWLZK

URGENT - WEATHER MESSAGE
National Weather Service Little Rock AR
324 AM CDT Fri Nov 5 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>064-
066>068-051400-
/O.CON.KLZK.FZ.W.0006.000000T0000Z-211105T1400Z/
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Ouachita-Calhoun-Bradley-
Including the cities of Harrison, Bull Shoals, Flippin, 
Yellville, Summit, Mountain Home, Cherokee Village, 
Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, 
Jasper, Western Grove, Marshall, Leslie, Mountain View, 
Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, 
Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, 
Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, 
Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, 
Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, 
Hot Springs, Benton, Bryant, Little Rock, North Little Rock, 
Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, 
Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, 
Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, 
Kingsland, Star City, Gould, Camden, Hampton, Thornton, 
and Warren
324 AM CDT Fri Nov 5 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Low temperatures in the upper 20s and lower 30s are
  likely through early this morning, especially in sheltered
  locations.

* WHERE...Portions of central, eastern, north central, southeast,
  southwest and western Arkansas.

* WHEN...Through 9 AM CDT Friday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ065-069-051400-
/O.CON.KLZK.FR.Y.0005.000000T0000Z-211105T1400Z/
Desha-Drew-
Including the cities of Dumas, McGehee, and Monticello
324 AM CDT Fri Nov 5 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Frost formation remains possible early this morning.

* WHERE... Southeast Arkansas.

* WHEN...Through 9 AM CDT Friday morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps to protect tender plants from the cold.

&&

$$

44

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Nov 3, 6:39 AM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Nov 3, 6:39 AM CDT, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
639 AM CDT Wed Nov 3 2021

.AVIATION...
Rain showers will continue across the area through much of the
day as an upper level system moves across. The rain will slowly
shift south this afternoon. Ceilings will improve tonight. VFR to
IFR conditions are expected.

&&

.PREV DISCUSSION...(ISSUED 403 AM CDT Wed Nov 3 2021)
SHORT TERM...Today Through Thursday Night

Northwest flow aloft continues over Arkansas on the south side of an
upper low pressure area with an upper ridge over the west coast. The
upper trough will move east today as the ridge moves into the
Rockies and into the Plains Thursday.

A short wave will move through the state today and bring periodic
rain showers. Some light snow may mix with rain in the higher
elevations of northwest Arkansas early this morning. As high
pressure sinks south into Arkansas this afternoon there will be a
southerly push to the precipitation. A tenth to a quarter inch of
precipitation is expected today. Clearing is expected tonight and
will allow temperatures to plummet. A Freeze Warning has been issued
for the north and a Freeze Watch continues in the west.

Cooler temperatures will continue through Thursday. Highs today will
be in the mid 40s to lower 50s and in the mid to upper 50s Thursday.
Lows tonight will be in the lower 30s north to the upper 30s south,
and in the lower to mid 30s Thursday night.

LONG TERM...Friday Through Tuesday Night

The beginning of the long term forecast period starts with below
normal temperatures. High Pressure at the surface begins to shift to
the east of the CWA. Friday will see clearing skies and dry
conditions as temperatures peak into the upper 50's across the I-40
corridor and middle 50's in the northern region of the CWA. High
temperatures will near 60 across far southern portions of the region
toward Monticello.

Saturday will begin with low temperatures in the middle 30's across
I-40 corridor and southward, while lows temperatures will be in the
upper 20's to lower 30's nearing the AR/MO border and at higher
elevations. Clear skies and calm winds, perfect for radiational
cooling will contribute to these cold temperatures Saturday morning.
High temperatures will reach into the lower 60's across the I-40
corridor and expansing southward across the forecast area.
Elsewhere, in the north near the AR/MO border along with higher
elevations will see temperatures peak into the upper 50's w/
isolated spots near 60 degrees.

Sunday will begin a transition day, as temperatures begin in the
upper 30's to lower 40's across the forecast area. However, milder
high temperatures are expected as the surface High Pressure shifts
east and will promote southerly to southwesterly winds across the
CWA. High temperatures will be in the middle to upper 60's across
the entire region.

Monday, this southerly flow continues, as low temperatures are
closer to our normals for this time of the year with the CWA seeing
widespread morning lows in the mid 40's with lower 40's/upper 30's
at higher elevations at near the AR/MO border. High temperatures
reach into the lower 70's (which is a tad higher than normal for
this time of the year) across most portions of the CWA and upper
60's near the AR/MO border and at higher elevations.

Tuesday will see this warming trend continue with southerly winds at
the surface and low temperatures that will be in the upper 40's
across middle and southern parts of the CWA and in the middle 40's
in northern parts. High temperatures continue to rise, a widespread
area of lower 70's will be common w/ upper 60's pinned into the
northern area of the CWA along the AR/MO border and at higher
elevations.

Looking ahead we await out next surface low pressure system which
will be moving into the Pacific Northwest region and give us our
next opportunity at colder weather and chances for precipitation
looking ahead into late next week just beyond the long term
forecast range.

&&

.LZK Watches/Warnings/Advisories...
Freeze Warning from 1 AM to 9 AM CDT Thursday FOR Baxter-Boone-
Cleburne-Fulton-Independence-Izard-Jackson-Johnson-Lawrence-
Marion-Newton-Pope-Randolph-Searcy-Sharp-Stone-Van Buren.

Freeze Watch from late tonight through Thursday morning FOR
Logan-Montgomery-Polk-Scott-Yell.

&&

Aviation...51
Hazardous weather outlook, Nov 3, 4:30 AM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
430 AM CDT Wed Nov 3 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
430 AM CDT Wed Nov 3 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Rain will continue through this afternoon, tapering off late in
the afternoon. Amounts will be less than one half inch. Clearing
skies tonight will lead to the first freeze of the season north
and west.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Cold air will continue Thursday night into Friday morning with a
freeze likely. Warmer temperatures are expected for the weekend.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 4:03 AM CDTFreeze WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more29 hr
Nov 3, 11:16 AM CDTFreeze WatchLZKConway, Faulkner, Lonoke, Monroe, Perry, Prairie9 hr
Nov 3, 11:16 AM CDTFreeze WatchLZKArkansas, Clark, Cleveland, Conway, Dallas, Faulkner and 12 more17 hr

Nearby

Freeze Warnings in Arkansas, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.